# SDR GTIA2023071337330

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 40,384 hours, 18,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 003882
- Condition: Faulted
- Location: 10wl
- Part time: 9,682 hours, 4,662 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 10WL MUST BE REPLACED DUE TROUBLESHOOTING OF EPSU 10WL EXTERIOR LIGHT FAULT.  REPLACED EPSU 10WL IAW AMM 33-51-38-400-001-A. TEST IS OK .
